# SDR DXTA2020072703895

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 1,853 hours, 1,278 cycles
- Engine: Pwc PW306D1
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 90 MINUTES INTO THE FLIGHT WE STARTED OUR DECENT FOR LANDING.  FIRST WE GOT A  ENG CNTRL FAULT R MESSAGE THEN WE WOULD GET A GEA FAIL 3 MESSAGE (THAT WOULD CYCLE ON AND OFF FOR THE DURATION OF THE PROBLEM). WITH THE GEA FAIL 3 MESSAGE WE WOULD ALSO GET LOSS OF INDICATIONS OF RIGHT FUEL FLOW AND OIL PSI, RIGHT GEAR AND ROLL SPOILER INDICATIONS AND RIGHT ELECTRICAL INDICATIONS.  THE EVENT MARKER WAS PRESSED TWICE (ONCE FOR JUST THE ENG CNTRL FAULT AND AGAIN FOR BOTH MESSAGES). RUNNING THE CHECK LISTS DID NOT CLEAR THE PROBLEM. APPROX 25 MINS INTO THE PROBLEM AND AT 13000 ALL PROBLEMS CLEARED UP AND NEVER SHOWED UP AGAIN. AS PER THE CHECK LIST THE GEAR WAS BLOWN DOWN. "CORRECTIVE ACTION" INSTALLED DIAGNOSTICS COMPUTER AND RETRIEVED ENGINE DATA.    DISCONNECTED AND CLEANED THE RT ENGINE EEC CONNECTORS IAW MM 72-00-02  FIGURE 110 AND 111.   RELOADED GEA 7100 #3 SOFTWARE IAW MM 42-10-04-5.   PUSHED AIRCRAFT OUTSIDE AND PERFORMED ENGINE RUNS.  NO DEFECTS  NOTED DURING ENGINE RUNS.
